| Model Number |
DRT225 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: the device was not returned to the manufacturing site as the device was discarded; therefore, product testing could not be performed, and the reported complaint could not be verified.Manufacturing record review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search of complaints related to this production order (po) was performed.The search revealed that no similar complaints for this po number have been received.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.Attempts were made to obtain the missing information; however, no additional information has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that after the preloaded multifocal toric intraocular lens (iol) was implanted in the right eye, the patient complained of severe glare and halos, including seeing rings around lights while driving at night.It was reported that an iol exchange was planned; the lens will be removed and replaced with a light adjustable lens.The patient¿s uncorrected distance visual acuity (udva) was 20/20 as of (b)(6) 2025.Through follow up, it was learned that the lens was explanted on (b)(6) 2025 and was discarded.No further information was provided.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that section g4: pma/510(k) number in the initial mdr was inadvertently submitted missing the ¿p¿ before the numerical value.The complete number is p980040.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.